# SDR COMA0860314

- Difficulty date: July 1, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 18,474 hours, 14,916 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fs 640
- Part time: 18,474 hours, 14,916 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ENG BOX BEAM ON TOP WEB SKIN AT FS 640 BETWEEN BL0.00 AND RBL 9.00.  REPAIRED BOX BEAM IAW REO 601R-53-61-345.  (S)
